OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Editor: Anthony J. Campillo
  • Vol. 32, Iss. 21 — Nov. 1, 2007
  • pp: 3206–3208

Ince–Gaussian solitons in strongly nonlocal nonlinear media

Dongmei Deng and Qi Guo  »View Author Affiliations


Optics Letters, Vol. 32, Issue 21, pp. 3206-3208 (2007)
http://dx.doi.org/10.1364/OL.32.003206


View Full Text Article

Enhanced HTML    Acrobat PDF (500 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We have introduced a novel class of higher-order spatial optical Ince–Gaussian solitons (IGSs) that constitute the third complete family of exact and orthogonal soliton solutions of the Snyder–Mitchell model. The transverse structure of the IGSs is characterized by the Ince polynomials and has an inherent elliptical symmetry. The IGSs form the exact and continuous transition modes between Hermite–Gaussian solitons and Laguerre–Gaussian solitons.

© 2007 Optical Society of America

OCIS Codes
(060.1810) Fiber optics and optical communications : Buffers, couplers, routers, switches, and multiplexers
(190.4360) Nonlinear optics : Nonlinear optics, devices
(190.6135) Nonlinear optics : Spatial solitons

ToC Category:
Nonlinear Optics

History
Original Manuscript: July 24, 2007
Revised Manuscript: August 30, 2007
Manuscript Accepted: September 24, 2007
Published: October 29, 2007

Citation
Dongmei Deng and Qi Guo, "Ince-Gaussian solitons in strongly nonlocal nonlinear media," Opt. Lett. 32, 3206-3208 (2007)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-32-21-3206

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited